I have low GH levels and am concerned I have an issue with my pituitary gland. My father has the same problem as well. I have been underweight my entire life, and now I want to gain weight. Also, I have chronic gastritis that is on and off. I currently take probiotics and multivitamins, and I use essential oils. I want to know if I have hypopituitarism and how I can resolve it naturally.
Please give me your suggestions.
Welcome to icliniq.com.
I went through your query and understood your concern.
I have a few questions,
1. Do you have hair loss?
2. Are you losing weight, or are you underweight?
3. Do you have a low appetite and low sex drive?
The reasons could be related to thyroid issues, so I suggest getting your thyroid levels checked. In addition, I suggest you to follow the instructions mentioned below,
1. Take Ashwagandha and Brahmi (they are safe Ayurvedic medicines) and the herb Centella Asiatica.
2. Find ways to reduce stress.
3. Your gastritis could be caused due to the intake of multivitamins or essential oils. So skip them for a few days, avoid dairy products, and observe the changes.
4. I suggest you do yoga to reduce stress and pranayama for pituitary gland issues, gastritis, and the overall hormonal balance.
Kindly consult a specialist, talk with them and take the medication with their consent.
I hope this was helpful.
Kindly follow up with the answers.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. read your query and from what you have mentioned it appears that you have used Somatropin without actually having any growth hormone deficiency. First of all please do not restart it at any cost. Secondly, visit a cardiologist for your symptoms as... Read fullWhat does the growth hormone test report of a child with short stature indicate?
Hi doctor, Following is the growth hormone test report of my son aged 11 years and 7 months and his height is about 129 cm and weight is 32 kg ... Read fullCan gastritis and acidity cause forceful vomiting for a long time?
They told me that I am affected by gastric problems and acidity ... One thing is sure in your case that your vomiting is not due to acidity because if it has been due to acidity it would have been resolved when your doctor gave medicines for acidity ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Naturopathy Specialist Now